# SDR SWI2025F01026

- Difficulty date: March 13, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INBOARD UPPER FLANGE ON FLOORBEAM LBL 9 AT FS 549    (C-CHECK RO 07/18/2025)COMPLIED WITH ALL STEPS OF REO 670-53-31-1022 REV-- DATE 2025-04-02, AND REO 670-53-31-1020 REV -- 2025-04-14 IN THE REPAIR ON INBD UPPER FLANGE ON FLOORBEAM LBL9 AT FS549. COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY
